# SDR USAA2012043000014

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 8,685 hours, 3,257 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Strap
- Condition: Misinstalled
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S OXYGEN MASK HEADSTRAPS ARE ATTACHED INCORRECTLY.  MAINTENANCE CORRECTED MASK HEADSTRAPS.
